# SDR A6WA200840017

- Difficulty date: January 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WHEN FLAPS SELECTED, THE FLAPS FAILED TO MOVE AND (FLAPS FAIL) EICAS MESSAGE APPEARED, DIVERTED TO PIT, LANDED WITHOUT INCIDENT.  (K)
